# SDR HSYA 2013072013

- Difficulty date: July 20, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 26,853 hours, 32,917 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: SD3451224XA
- Condition: Broken
- Location: Zone 200
- Part time: 26,853 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 248,  PILOT REPORTED THAT WHILE DESCENDING FROM 8000 TO 3000 FT APPROX 30 NM OF DESTINATION,  THE ELEVATOR TRIM FAILED.  DECLARED AN EMERGENCY,  PILOT REPORTED THAT THE CREW "MUSCLED" THE ACFT WHERE THEY LANDED WITHOUT FURTHER INCIDENT.  FOUND TRIM CABLE BROKEN.
